Skip to Content

Join the 'Ortho Micronor' group to help and get support from people like you.

Ortho Micronor Questions

Related terms: Micronor

 Clear

We found 32 questions associated with the 'Ortho Micronor' topic.

This is my 3rd month on Ortho micronor. I havent had a period for 2 months. No spotting, bleeding,?

Posted 19 Dec 2012 by crazyallie7 3 answers

... nothing. Only I am very emotional and get nausea in waves almost everyday. I have taken a test and my results are negative. Is this Normal. But I do love the bigger Boobs :)

2 and half hours late taking micronor?

Posted 22 Jul 2013 by ffefr 1 answer

I take micronor for contraception every night at 8:40 pm. Took it 11:20pm and figured I was still in 3 hour timeframe. Did I have to wait some time for pill to take effect to have sex or am I immediately protected? If I had sex at 12:30 was that too soon?

Ortho Micronor - Should I stop taking Micronor for contraception?

Posted 13 Sep 2012 by girlyquestions 3 answers

I was put on Micronor for contraception. I didn’t have a period but had one day where there was some blood in my discharge. I've currently got a water infection so I'm taking Trimethoprim for a couple of days. My acne flared up so I'm taking Oxytetracycline and I also take ...

Why do I feel so bloaoted like I am going to get my period on the ortho micronor?

Posted 26 Apr 2013 by rainbowbright 1 answer

I was on the depo shot and it gave me problems so after switching from so many birth controls, I got switch to ortho micronor. The first week of 7 days of taking it, I got my period, or I think it was a period from being on the depo to switching to the pill. So the was my first pack and now I am on ...

Have not had a period for 2 months while taking ortho-micronor - is this normal?

Posted 28 Sep 2010 by butterflies77 1 answer

I've been on Ortho Micronor for 2 months now. The first month I spotted for the last 2 weeks of my first pack. Since then I have not had a period and I'm working on my 3rd pack. I waited to have unprotected sex through out the first month. Is this normal or should I run to the drug store?

Ortho micronor - second month and have been bleeding for 4 weeks, this can't be good?

Posted 18 Nov 2012 by yvanna 1 answer

Nearing the end of my second Month of Ortho micronor During the first month I had spotting the first week, and then again 2 weeks later. I thought that was normal. However after starting this second month's pack i have not stopped Bleeding!! mostly it's been really dark blood, but for ...

Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?

Posted 27 Jan 2014 by ste123 1 answer

... had my period about a week and a half ago and I have started bleeding again. kind of like a mini period. last month I spotted for a day and then it stopped. it has been 3 days now since I started bleeding again. is this normal?

Cerelle pill switching to micronor?

Posted 27 Jan 2015 by Eleanorcundall 1 answer

cerelle pill switching to micronor? i was on the cerelle pill mini pill for around 4 month but it was making me depressed and i was insane, lashing out and crying my eyes out wanting to die for the most pathetic reasons ever usually arguments with my boyfriend. i was never like this before but i ...

Ortho Micronor - Heavy bleeding after no bleeding for 6 months?

Posted 13 Oct 2015 by Shaneera 1 answer

Been on micronor for about 7-8 months and at first I got my period every 10 days for about 4 days for the first month and a half, then I stopped having my period for about 6 months and now I've gotten a super heavy period... Is this normal... Sometime I take my pill later than expected but the ...

Can ortho micronor cause weight loss?

Posted 13 May 2010 by ledinger333 1 answer

Can Ortho Micronor cause hair loss?

Posted 18 Jun 2010 by Rose304 1 answer

I have been using the generic version of Micronor for about a year now. Several months ago I switched to the name brand. I have noticed some hair loss right at the top of my forehead, just where my hairline starts. I have heard that this could be a result of oral contraceptive use, although I have ...

Do I start another pack of Errin pills after the first month is done or do I wait for a week?

Posted 26 Jul 2010 by tippett14 1 answer

I am a user of the birth control Errin, and it is a generic brand of Ortho Micronor. It has a complete four weeks of pills and I don't know if I just start another pack of them or do I wait a week for a period. Help?

Ortho Micronor - I didn't take one of my micronor pills because when I realized I thought it was to?

Posted 25 Oct 2010 by alesiagarnett 1 answer

late, and the next day I was more than three hours late taking the pill. What should I do

Page 1 2 3 Next

Ask a Question

Further Information

Related Condition Support Groups

Abnormal Uterine Bleeding, Amenorrhea, Endometriosis, Contraception, Birth Control

Ortho Micronor Patient Information at Drugs.com

Search this Group